Low separation axioms via the diagonal

María Luisa Colasante, Carlos Uzcátegui, Jorge Vielma


In the context of a generalized topology g on a set X, we give in this article characterizations of some separation axioms between T0 and T2 in terms of properties of the diagonal in X × X.


Generalized topologies; Intersection structures; Envelope operations; Kerneled and saturated sets

Full Text:



F. Arenas, J. Dontchev, and M. Ganster, On -sets and the dual of generalized continuity , Questions and Answers in Gen. Top.15, no. 1 (1997), 3–13.

M. Caldas, D. N. Georgiou, and S. Jafari, Characterizations of low separation axioms via α-open sets and α-closure operator, Bol. Soc. Paran. Mat., 21, no. 1-2(2003), 1–14.

M. Caldas and S. Jafari, On some low separation axioms via λ-open sets and λ-closure operator, Rend. Circ. Mat. Palermo, Serie II(Tomo LIV) (2005), 195–208.

M. Caldas, S. Jafari and M.M. Kov´ar, Some properties of θ-open sets, Divulgaciones Matemáticas 12, no. 2(2004), 161–169.

A. Csaszar, Separation axioms for generalized topologies, Acta Math. Hungar. 104 (2004), 63–69. http://dx.doi.org/10.1023/B:AMHU.0000034362.97008.c6

N. Levine, Semi-open sets and semicontinuity in topological spaces, Amer. Math Monthly 70 (1963), 36–4. http://dx.doi.org/10.2307/2312781

H. Maki, Generalized λ-sets and the associated closure operator, The Special Issue in Conmmemoration of Proffesor Kazusada IKEDA’s Retirement, (1986), 139–146.

O. Njastad, On some classes of nearly open sets, Pacific. J. Math. 15 (1965), 961–970. http://dx.doi.org/10.2140/pjm.1965.15.961

N. V. Velicko, H-closed topological spaces, Mat Sb. 70 (1966), 98–112. English transl., Amer. Math. Soc. Transl., 78 (1968), 102–118.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt